RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 35, Issue 4  


Some boundary value problems for generalized random fields
Yu. A. Rozanov
625
Limit distributions of some functionals in multitype branching processes
I. S. Badalbaev, A. A. Mukhitdinov
642
Comparative analysis of some nonparametric methods for fast detection of the change point of a random sequence
B. E. Brodskiĭ, B. S. Darkhovskiĭ
655
Optimal stopping of observations in problems of the control of random walks
S. V. Vinnichenko, V. V. Mazalov
669
Limit theorems for maximal and minimal eigenvalues of random matrices
V. L. Girko
677
On the strong law of large numbers and the law of the iterated logarithm for martingales and sums of independent random variables
V. A. Egorov
691
Minimax detection of a signal in Gaussian white noise
M. S. Ermakov
704
Asymptotically optimal service disciplines under heavy traffic
A. V. Pavlov
716
The Gauss–Ostrogradskiĭ formula for a configuration space
N. V. Smorodina
727
Random iterations and Kalman filtering
M.C. Viano
740
Yuri Vasil'evich Prokhorov (on 60th birthday) (photo)
Limit theorems for the sums of random vectors whose dimension tends to infinity
Yu. V. Prokhorov
751

Short Communications
A remark on a local limit theorem for large deviations
N. N. Amosova
754
Equivalence of the generic and chaotic properties of finite object
E. A. Asarin
756
A functional form of the Erdős–Rényi law of large numbers
K. A. Borovkov
758
Generalizations of Khinchin's inequality
E. A. Gorin, S. Yu. Favorov
762
On estimation accuracy for nonsmooth functionals of regression
A. P. Korostelev
768
On estimating a function given at random nodes by the method of least squares
A. I. Koryakin, N. N. Chentsov
771
Reliability of a large complex of single-type renewable redundant systems
A. V. Makarichev
775
Criterion for pointwise independence of states of units in an open stationary Markov queueing network with one class of customers
Yu. V. Malinkovskiĭ
779
A note on Gaussian measure of balls in Banach spaces
V. I. Paulauskas
784
Absolutely continuously and singularly generated harmonic functions for random walks on groups
M. G. Shur
787
Sensitive criteria in the continuous-time two-armed bandit problem
A. A. Yushkevich
793
Asymptotics for multinomial goodness of fit tests for simple hypothesis
T. Inglot, T. Jurlewicz, T. Ledwina
797
Asymptotic estimation of variance
S. N. Joshi, A. L. Rukhin
803
The classical coupling, a refinement
H. Thorisson
809

Reviews and Bibliography
Book review: «Integrals and Series. Basic Functions», «Integrals and Series. Special Functions», «Integrals and Series. Supplementary Chapters» A. P. Prudnikov, Yu. A. Brychkov, О. I. Marichev
Yu. V. Prokhorov
818

News of Scientific Life
The twenty third colloquium on probability theory and mathematical statistics
T. Shervashidze
820
The second conference on probabilistic models of processes of control and reliability
Yu. N. Lin'kov
820
Soviet-swedish symposium on branching processes
822
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019